# SDR GAIA9946

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING SEA, NR 1 OVERHEAT STRUT LIGHT CAME ON IN CLIMB.  ANTI-ICE WAS CLOSED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT DFW.  RAN NR 1 ENGINE AND COULD NOT DUPLICATE THE PROBLEM ON GROUND.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER PROBLEMS NOTED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT DFW.  (M)
